Alert archive / New Jersey / Small Craft Advisories in 2009
Small Craft Advisory 51, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 17, 2009, 11:40 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2009, 11:40 PM EDT (03:40 UTC)
- Expired
- May 18, 2009, 7:36 PM EDT
- In force
- 20 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
635 WHUS71 KPHI 180340 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1140 PM EDT SUN MAY 17 2009 ANZ450>452-181000- /O.NEW.KPHI.SC.Y.0051.090518T0340Z-090518T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1140 PM EDT SUN MAY 17 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT MONDAY. NORTH WINDS WILL INCREASE OVERNIGHT AND REMAIN GUSTY THROUGH THE MORNING MONDAY. GUSTS AROUND 25 KNOTS ARE EXPECTED WITH SEAS AS HIGH AS 5 FEET AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-181000- /O.NEW.KPHI.SC.Y.0051.090518T0340Z-090519T0200Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1140 PM EDT SUN MAY 17 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT MONDAY. WINDS WILL INCREASE OVERNIGHT WITH GUSTS UP TO 25 KNOTS EXPECTED. SEAS WILL INCREASE TO AROUND 5 FEET. THE SEAS WILL REMAIN UP THROUGH THE DAY MONDAY AS LOW PRESSURE TRACKS WELL TO THE SOUTH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
309 WHUS71 KPHI 180725 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 AM EDT MON MAY 18 2009 ANZ450>452-181600- /O.CON.KPHI.SC.Y.0051.000000T0000Z-090518T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 325 AM EDT MON MAY 18 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. NORTH WINDS WILL CONTINUE TO GUST TO AROUND 25 KNOTS TODAY. SEAS WILL BE AROUND 5 FEET AT TIMES. THE WINDS AND SEAS SHOULD DECREASE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-181600- /O.CON.KPHI.SC.Y.0051.000000T0000Z-090519T0200Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 AM EDT MON MAY 18 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. NORTH WINDS WILL CONTINUE TO GUST UP TO 25 KNOTS TODAY. SEAS SHOULD REMAIN CLOSE TO 5 FEET. THE SEAS WILL REMAIN UP THROUGH THE DAY MONDAY AS LOW PRESSURE TRACKS WELL TO THE SOUTH OF THE AREA. WINDS AND SEAS SHOULD DECREASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
003 WHUS71 KPHI 181435 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1035 AM EDT MON MAY 18 2009 ANZ450-451-181545- /O.CAN.KPHI.SC.Y.0051.000000T0000Z-090518T2000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1035 AM EDT MON MAY 18 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DECREASED BELOW ADVISORY CRITERIA. $$ ANZ452-182100- /O.EXT.KPHI.SC.Y.0051.000000T0000Z-090519T0200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1035 AM EDT MON MAY 18 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. NORTH WINDS WILL CONTINUE TO GUST AT TIMES TO AROUND 25 KNOTS THIS AFTERNOON BEFORE DECREASING SOMEWHAT LATE. SEAS WILL BE 4 OR 5 FEET BEFORE DECREASING GRADUALLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-182100- /O.CON.KPHI.SC.Y.0051.000000T0000Z-090519T0200Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1035 AM EDT MON MAY 18 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. NORTH WINDS WILL CONTINUE TO GUST AT TIMES UP TO 25 KNOTS THIS AFTERNOON. SEAS WILL BE 4 TO 6 FEET. WINDS AND SEAS SHOULD DECREASE LATE THIS AFTERNOON AND THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
329 WHUS71 KPHI 181900 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 PM EDT MON MAY 18 2009 ANZ452>455-190200- /O.CON.KPHI.SC.Y.0051.000000T0000Z-090519T0200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 300 PM EDT MON MAY 18 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. NORTH WINDS WILL CONTINUE TO GUST AT TIMES TO AROUND 25 KNOTS LATE THIS AFTERNOON BEFORE DECREASING DURING THIS EVENING. SEAS WILL BE 4 OR 5 FEET BEFORE DECREASING GRADUALLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
838 WHUS71 KPHI 182336 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 736 PM EDT MON MAY 18 2009 ANZ452>455-190045- /O.CAN.KPHI.SC.Y.0051.000000T0000Z-090519T0200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 736 PM EDT MON MAY 18 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS DIMINISHING SLOWLY WITH BUOY 44009 REPORTING FOUR FEET EVERY ELEVEN SECONDS AND SEAS OF 2 FEET ACROSS THE LOWER DELAWARE BAY. $$ EBERWINE/DEFINO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 17, 9:42 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 17, 9:42 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 942 PM EDT SUN MAY 17 2009 .SYNOPSIS... HIGH PRESSURE WILL GRADUALLY BUILD INTO OUR AREA OVERNIGHT AND MONDAY. THIS AREA OF HIGH PRESSURE IS FORECAST TO SLIDE OFF THE MIDDLE ATLANTIC COAST LATER TUESDAY. A WEAK COLD FRONT IS EXPECTED TO DROP INTO OUR REGION TUESDAY NIGHT BEFORE MOVING BACK TO THE NORTH AS A WARM FRONT ON WEDNESDAY. HIGH PRESSURE SHOULD REGAIN ITS INFLUENCE ON OUR WEATHER FOR THURSDAY. ANOTHER COLD FRONT IS THEN FORECAST TO MOVE THROUGH OUR REGION FRIDAY NIGHT AND IT MAY STALL TO OUR SOUTH DURING SATURDAY AND SUNDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A 00Z SURFACE ANALYSIS PLACED A COLD FRONT WELL OFF THE MID ATLANTIC COAST THEN BACK ACROSS SOUTHERN GEORGIA AND THE PANHANDLE OF FLORIDA. HIGH PRESSURE WAS PARKED OVER THE GREAT LAKES TO THE MISSISSIPPI VALLEY. A CHILLY AIRMASS CONTINUES TO SETTLE SOUTHWARD ACROSS OUR AREA AND DESPITE THE SURFACE COLD FRONT WELL REMOVED FROM OUR AREA, A STRONG 300 MB JET IS ORIENTATED SUCH THAT LIFT OVER THE FRONTAL SURFACE IS PRODUCING A BAND OF RAIN WELL NORTH OF IT. THIS HAS BEEN SKIRTING OUR FAR SOUTHERN ZONES WITH SOME SPRINKLES OR LIGHT RAIN AT TIMES. THE RADAR TRENDS ARE INDICATING THIS HAS WANED, HOWEVER ADDITIONAL LIGHT ECHOES ARE SHOWING UP ON WAKEFIELDS RADAR. SOME GUIDANCE WANTS TO PULL THIS PRECIPITATION NORTHWESTWARD A LITTLE BIT FOR A TIME OVERNIGHT, BUT THE CHANCES OF MEASURABLE PRECIPITATION LOOKS TO BE FAIRLY LOW. GIVEN THE TRENDS, WE PUSHED THE LOW POPS FARTHER TO THE EAST AND ADDED A BORDERING CHC OF SPRINKLES. ANY RAIN THAT OCCURS IS EXPECTED TO BE ON THE LIGHT SIDE. THERE CONTINUES TO BE A WEALTH OF MAINLY MID TO HIGH LEVEL CLOUDS STREAMING ACROSS THE ENTIRE AREA AND WITH THE 300 MB JET SLOWLY SLIDING EASTWARD THROUGH DAYBREAK MONDAY, WE ARE EXPECTING THIS CLOUDINESS TO STAY AROUND FOR THE NIGHT. THE BEST CHC OF MORE THINNING OF THIS CLOUD SHIELD WILL BE ACROSS THE NORTHWEST ZONES. WE ADJUSTED THE SKY COVER GRIDS ACCORDINGLY. WITH SUCH LOW DEW POINTS IN THE FAR NORTHWESTERN ZONES AND TEMPERATURES FORECAST TO GET DOWN TO THE MID 30S IN SOME AREAS, WE DECIDED TO ADD IN PATCHY FROST TOWARD DAYBREAK. GIVEN THE MID TO HIGH LEVEL CLOUDINESS AND A LITTLE WIND HOLDING ON, WE WILL CONTINUE WITH THE IDEA OF NO WIDESPREAD FROST. AS A RESULT, WE WILL ONLY INCLUDE IN THE GRIDS AND FORECAST AND NOT THE HAZARDOUS WEATHER OUTLOOK ATTM. THE HOURLY GRIDS WERE UPDATED TO REFLECT THE LATEST CONDITIONS AND WE UTILIZED SOME LAMP DATA. LOW TEMPERATURES WERE ADJUSTED SLIGHTLY IN SOME SPOTS. THAT IS ALL FOR NOW. HAVE A GOOD NIGHT && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... ON MONDAY, THE 0C ISOTHERM AT 850 HPA WILL REMAIN OVER OUR REGION, SUGGESTING THAT TEMPERATURES WILL BE HARD PRESSED TO GET MUCH ABOVE 60 DEGREES. THE LAST OF THE HIGH CLOUDS SHOULD MOVE TO OUR EAST, ALLOWING FOR A MOSTLY SUNNY DAY WITH AFTERNOON CUMULUS DEVELOPING IN THE CHILLY AIRMASS. WITH A MAINLY CLEAR SKY AND A LIGHT WIND, IT APPEARS AS THOUGH MONDAY NIGHT WILL BE THE COLDEST PERIOD OF THE STRETCH. WE WILL KEEP THE IDEA OF AREAS OF FROST UP NORTH. EVENTUALLY, A FROST ADVISORY MAY BE NEEDED. ON TUESDAY, HIGH PRESSURE WILL BEGIN TO PASS OFF THE COAST WITH ANOTHER DRY DAY EXPECTED. DAYTIME TEMPERATURES SHOULD BE NEAR THE SEASONAL MEANS. A WEAK COLD FRONT IS FORECAST TO DROP DOWN INTO OUR REGION ON TUESDAY NIGHT. IT CONTINUES TO APPEARS AS THOUGH THE BOUNDARY WILL HAVE LIMITED MOISTURE ASSOCIATED WITH IT, SO WE WILL SIMPLY INDICATE SOME CLOUDS. AS THE FRONT BEGINS TO MOVE BACK TO THE NORTH ON WEDNESDAY, HIGH PRESSURE SHOULD REBUILD BACK OVER OUR REGION. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AN UPPER LEVEL RIDGE IS FORECAST TO BE LOCATED OVER OUR REGION ON WEDNESDAY NIGHT, WITH ITS AXIS PASSING OFF TO OUR EAST ON THURSDAY. DRY WEATHER CONDITIONS SHOULD CONTINUE INTO EARLY FRIDAY. A COLD FRONT FROM THE NORTHWEST IS FORECAST TO PASS THROUGH OUR REGION ON FRIDAY NIGHT. WE HAVE INSERTED CHANCE POPS BEGINNING ON FRIDAY AFTERNOON. THE FRONTAL BOUNDARY IS ANTICIPATED TO STALL NEARBY TO OUR SOUTH FOR SATURDAY AND SUNDAY. THE POTENTIAL FOR PRECIPITATION IN OUR REGION ON BOTH DAYS WILL LIKELY BE DEPENDENT UPON HOW MUCH PUSH THE AREA OF HIGH PRESSURE BUILDING DOWN FROM THE NORTH WILL HAVE. THE JET STREAM IS EXPECTED TO BEGIN DROPPING BACK DOWN OVER THE SAINT LAWRENCE RIVER VALLEY AND NORTHERN NEW ENGLAND. HOW FAR SOUTH THE FEATURE WILL BE LOCATED REMAINS IN QUESTION. FOR NOW, WE WILL INCLUDE CHANCE POPS FOR SATURDAY. WE WILL TAPER THE POPS BACK TO SLIGHT CHANCE FOR SUNDAY IN THE NORTHERN HALF OF OUR FORECAST AREA AND WE WILL MAINTAIN THE CHANCE POPS IN THE SOUTH. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE PERIOD WITH MAINLY MID TO HIGH LEVELS MOVING THROUGH. THIS IS EXPECTED TO THIN OUT ON MONDAY. THE N TO NW WINDS CONTINUE TO SETTLE AND WILL GENERALLY BE 10 KNOTS OR LESS. GOOD FLYING WEATHER IS THEN EXPECTED TO CONTINUE INTO MONDAY. OUTLOOK... HIGH PRESSURE BRING GOOD FLYING WEATHER THROUGH THE MIDWEEK PERIOD. && .MARINE... WITH COLDER AIR OVER THE WARMER WATERS TONIGHT, THERE IS SOME POTENTIAL OF AN INCREASE IN SEAS OVERNIGHT INTO EARLY MONDAY. HOWEVER, BOTH WINDS AND SEAS WERE FCST TO BE MARGINAL AND CONFIDENCE IS NOT ALL THAT HIGH THAT ADV CRITERIA WILL BE REACHED. SO WILL HOLD OFF ISSUING AN SCA ATTM. HIGH PRESSURE THEN BUILD IN THROUGH THE MAJORITY OF THE WEEK AND CONDS ARE EXPECTED TO BE FAIRLY TRANQUIL ON AREA WATERWAYS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO/GORSE NEAR TERM...GORSE SHORT TERM...IOVINO LONG TERM...IOVINO AVIATION...NIERENBERG/ROBERTSON MARINE...NIERENBERG/ROBERTSON
Hazardous weather outlook, May 17, 9:56 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 956 PM EDT SUN MAY 17 2009 NJZ001-007-008-PAZ054-055-060>062-182300- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 956 PM EDT SUN MAY 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AREAS OF FROST ARE POSSIBLE LATE MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>019-024>026- PAZ067>071-182300- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 956 PM EDT SUN MAY 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ020>023-027-182300- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 956 PM EDT SUN MAY 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PATCHY FROST IS POSSIBLE IN THE PINE BARRENS LATE ON MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-182300- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 956 PM EDT SUN MAY 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 4:27 AM EDT | Frost Advisory | PHI | Atlantic, Burlington, Cumberland, Morris, Ocean, Warren | 28 hr |
| May 18, 4:27 AM EDT | Freeze Warning | PHI | Sussex | 28 hr |
Nearby
Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.